UTI

Patient: I had blood in my urin so i went to the ER I was told that i had a UTI they put me on Sulfameth and phenazopyridine to help it go away.. However I am seeing small blood clots in my urin. Is that normal or is that a stone passing? Also these meds give me nausea 🙁

 

 

Doctor: Blood in the urine could be associated with pain or painless , if you had pain along with the passage of blood then the ere are more chances it was due to stone and the clots you are seing may be due to more bleeding by passing stone. If you have no pain that is it is painless hemturia then it needs to be investigated further as the causes could be medical diseases of the kidney , or cancers of kidney , ureter or bladder. I would suggest you to go for further evaluation like cystoscopy, MRI and urinary cytology.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment